# SDR 97ZZZX3832

- Difficulty date: August 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N932H
- Make and model: Doug DC3
- Aircraft serial: 34368
- Engine: Pwa R183092
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Castle Nut
- Condition: Failed
- Location: Throttle Arm
- Part time: 226 hours
- Component: PD12H4
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

AIRCRAFT WAS AT CRUISE POWER.  LEFT ENGINE WENT TO IDLE POWER.  FEATHERED LEFT ENGINE AND LANDED.  FOUND THROTTLE CONTROL ARM OFF OF CARBURETOR.  FOUND PARTS OF THE CRACKED AN 310-4 CASTLE NUT.
